MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number 11.1.1
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2022, a customer contacted merge healthcare alleging that three measurements, coming from their imaging modality, were showing a different unit of measurement than the measurement units in merge cardio.Merge healthcare technical support was able to work with the customer regarding the alleged issue.It was determined that the units of measurement for one of the customer's modalities showed m/s however, the units of measurement, when imported into merge cardio, showed either cm/s or m/s.Technical support worked with the customer to resolve the issue with the three measurements and their units.The customer confirmed that the units were displaying as expected in merge cardio as cm/s.No further action is required at this time.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
Merge healthcare technical support troubleshooted and investigated the customer's allegation of different units being shown on one of their imaging modalities versus the units showing differently in merge cardio.The root cause of the differing units could not be identified.The units discrepancy was identified by the customer after use of a ge device & a philips device/ imaging cart/modality.The units were consistent for the philips cart however, when the ge measurements and units were imported into merge cardio, they were inconsistent.The measurements on the ge cart showed m/s but when imported into merge cardio showed as either cm/s or m/s.Merge technical support worked with the customer to configure the ge cart measurements to import into merge cardio with units of cm/s.The customer was satisfied with the configuration change.There was no allegation of patient impact or harm as a result of this issue.No further action is indicated at this time.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge dt
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer Contact
laura mccomis
900 walnut ridge dr
hartland, WI 53029
2624248731
MDR Report Key14850225
Report Number2183926-2022-00009
Device Sequence Number16739293
Product Code LLZ
UDI-Device Identifier00842000100751
UDI-Public(01)00842000100751(10)11.1.1(11)190724
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11.1.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown